The countdown has began... 3 full work days left before I am off on medical leave ....... 6 more days till surgery.... I have kinda stopped my lexapro and ativan till after the surgery even tho noone told me too I just dont feel comfortable having all those drugs in me at once .... So my emontions have been kinda WHACKED .... I was driving to work today and JUST started crying ... YEP doing 70 on the interstate with KORN blaring and wiping the snot from my nose I know this is because my head is suffering withdraw from both the Lexapro and ativan ....... and I am tatally WIPED OUT all the time So I took a dose of my meds tonite hoping that maybe i can stable it for a few more days till I get away from SATAN at work ... And with my sense of humor fading I am getting my scared of the cut I am going to have and the heal time :(
Posts You May Be Interested In
Psalm 103:1-2 (NLT) "Let all that I am praise the LORD; with my whole heart, I will praise his holy name. (2) Let all that I am praise the LORD; may I never forget the good things he does for me."
Hi group,I just happened across this website recently and decided to take a leap of faith and reach out to you all. I'm a recent transfer student to a top CA college, and I've been feeling like my mental health has been declining since the semester started in August. To be frank, I'm not sure how to label everything going on right now because it's a mix of depression, anxiety, and a whole lot...